# SDR DALA2020010900173

- Difficulty date: December 19, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,351 hours, 17,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1409921) DISBONDED AREAS WERE FOUND ON SLAT 2 TRAILING EDGE WEDGE AT FSS 704 LWR SKIN, UPPER SKIN AND FSS 599 UPPER SKIN (REF. CARD 5740-04445-05B). CORRECTIVE ACTION: REPAIRED PER B-757-200-S.R.M. 57-43-02-2R-1 AND PER B-757-200 S.R.M. 51-70-10-2R-4.
